×

zbMATH — the first resource for mathematics

Sur les anneaux factoriels. (French) Zbl 0101.27305

Keywords:
lattices; rings; fields
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ANDREOTTI (A.) e SALMON (P.) . - Anelli con unica decomponibilità in fattori primi , ed un problema di intersezioni complete, Monatshefte für Mathematik, t. 61, 1957 , p. 97-142. MR 21 #3415 | Zbl 0079.15002 · Zbl 0079.15002 · doi:10.1007/BF01641483 · eudml:177015
[2] AUSLANDER (M.) and BUCHSBAUM (D. A.) . - Unique factorization in regular local rings , Proc Nat. Acad. U. S. A., t. 45, 1959 , p. 733-734. MR 21 #2669 | Zbl 0084.26504 · Zbl 0084.26504 · doi:10.1073/pnas.45.5.733
[3] BARSOTTI (Iacopo) . - Repartitions on abelian varieties , Illinois J. Math., t. 2, 1958 , p. 43-70. Article | MR 21 #2656 | Zbl 0091.33401 · Zbl 0091.33401 · minidml.mathdoc.fr
[4] BOURBAKI (Nicolas) . - Algèbre , Chapitre 6 : Groupes et corps ordonnés. - Paris, Hermann. 1952 (Act. scient. et ind., 1179 ; Éléments de Mathématique, 14). · Zbl 1105.18001
[5] BOURBAKI (Nicolas) . - Algèbre commutative (à paraître). · Zbl 1107.13002
[6] CARTAN (H.) and EILENBERG (S) . - Homological algebra . - Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19). MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[7] CARTIER (Pierre) . - Questions de rationalité des diviseurs en géométrie algébrique , Bull. Soc. math. France, t. 86, 1958 , p. 177-251 (Thèse Sc. math., Paris, 1958 ). Numdam | Zbl 0091.33501 · Zbl 0091.33501 · numdam:BSMF_1958__86__177_0 · eudml:86935
[8] HABICHT (Walter) . - Über Polynomabbildungen , Math. Annalen, t. 126, 1953 , p. 149-176. Zbl 0052.25701 · Zbl 0052.25701 · doi:10.1007/BF01343158 · eudml:160338
[9] KRULL (Wolfgang) . - Idealtheorie . - Berlin, J. Springer, 1935 (Ergebnisse der Mathematik, Band 4, Heft 3). Zbl 0011.19702 | JFM 61.0113.01 · Zbl 0011.19702 · www.emis.de
[10] LEFSCHETZ (Solomon) . - On certain numerical invariants of algebraic varieties , Trans. Amer. math. Soc., t. 22, 1921 , p. 327-482. JFM 48.0428.03 · JFM 48.0428.03
[11] MORI (Yoshiro) . - On the fundamental theorem of regular local rings , Bull. Kyoto Gakugei Univ., Series B, t. 15, 1959 , p. 17-22. MR 22 #6829 · Zbl 0269.13010
[12] NAGATA (Masayoshi) . - A remark on the unique factorization theorem , J. Math. Soc. Japan, t. 9, 1957 , p. 143-145. Article | MR 18,869a | Zbl 0079.05405 · Zbl 0079.05405 · doi:10.2969/jmsj/00910143 · minidml.mathdoc.fr
[13] SAMUEL (Pierre) . - La notion de multiplicité en algèbre et en géométrie algébrique , J. Math. pures et appl., Série 9, t. 30, 1951 , p. 159-274. MR 13,980c | Zbl 0044.02701 · Zbl 0044.02701
[14] SAMUEL (Pierre) . - Progrès récents d’algèbre locale . - Rio de Janeiro, Instituto de Matematica, 1959 (Notas de Matematica, 19). Zbl 0228.16001 · Zbl 0228.16001
[15] SAMUEL (Pierre) . - On unique factorization domains , Illinois J. Math., vol. 5, 1961 , p. 1-17. Article | MR 22 #12121 | Zbl 0147.29202 · Zbl 0147.29202 · minidml.mathdoc.fr
[16] SERRE (Jean-Pierre) . - Faisceaux algébriques cohérents , Annals of Math., Series 2, t. 61, 1955 , p. 197-278. MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[17] SERRE (Jean-Pierre) . - Géométrie algébrique et géométrie analytique , Ann. Inst. Fourier, Grenoble, t. 6, 1955 - 1956 , p. 1-42. Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[18] SERRE (Jean-Pierre) . - Modules projectifs et espaces fibrés à fibre vectorielle , Séminaire Dubreil-Pisot : Algèbre et Théorie des nombres, t. 11, 1957 - 1958 , n^\circ 23, 18 pages. Numdam | Zbl 0132.41202 · Zbl 0132.41202 · numdam:SD_1957-1958__11_2_A9_0 · eudml:111153
[19] SESHADRI (C. S.) . - Triviality of vector bundles over the affine space K2 , Proc. nat. Acad. Sc. U. S. A., t. 44, 1958 , p. 456-468. MR 21 #1318 | Zbl 0081.26603 · Zbl 0081.26603 · doi:10.1073/pnas.44.5.456
[20] SEVERI (Francesco) . - Una proprietà delle forme algebriche prive di punti multipli , Accad. dei Lincei, Rendiconti. Serie 5, t. 15, 1906 , p. 691-696. JFM 37.0131.01 · JFM 37.0131.01
[21] TARSKI (Alfred) . - A decision method for elementary algebra and geometry , Berkeley, University Press, 1951 . Zbl 0044.25102 · Zbl 0044.25102
[22] ZARISKI (O) and SAMUEL (P) . - Commutative algebra , vol. 1 et 2. - Princeton, D. Van Nostrand, 1958 - 1960 . Zbl 0121.27801 · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.